Mathematische Annalen

, Volume 307, Issue 3, pp 343–380

Generalized inductive limits of finite-dimensional C*-algebras

  • Bruce Blackadar
  • Eberhard Kirchberg

DOI: 10.1007/s002080050039

Cite this article as:
Blackadar, B. & Kirchberg, E. Math Ann (1997) 307: 343. doi:10.1007/s002080050039
Mathematics Subject Classification (1991):46L0546L8546M8047A66

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Bruce Blackadar
    • 1
  • Eberhard Kirchberg
    • 2
  1. 1.Department of Mathematics, University of Nevada, Reno, NV 89557, USA US
  2. 2.Institut für reine Mathematik, Humboldt-Universität, D-10099 Berlin, GermanyDE